US GT3 @ Oschersleben - Saturday 29th August 2015

Lorenzo Bonder

Wah wah.
RD_GT3_Oschersleben.jpg

This Saturday we are bringing the GT3 action towards the Pacific, into German tracks, most specifically the Oschersleben circuit!

Join us

Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!

Server Name: RACEDEPARTMENT #4 (US)
Server and Teamspeak Password: click here
Racing Club Rules: click here
Cars: BMW Z4 GT3, McLaren MP4-12c GT3, Mercedes SLS AMG GT3, Nissan GTR GT3
Track: Motorsport Arena Oschersleben (download here)
Track Conditions: 96% grip (improving)

Booking: no - Pickup Mode
Practice: 21:00 EST | 00:00 GMT (on 08/30) | 10:00 AEST (on 08/30) (60 minutes)
Qualifying: 22:00 EST | 01:00 GMT (on 08/30) | 11:00 AEST (on 08/30) (15 minutes)
Race: 22:15 EST | 01:15 GMT (on 08/30) | 11:15 AEST (on 08/30) (26 laps)
 
Last edited:

Lorenzo Bonder

Wah wah.
Entry List:

  1. Free Slot
  2. Free Slot
  3. Free Slot
  4. Free Slot
  5. Free Slot
  6. Free Slot
  7. Free Slot
  8. Free Slot
  9. Free Slot
  10. Free Slot
  11. Free Slot
  12. Free Slot
  13. Free Slot
  14. Free Slot
  15. Free Slot
  16. Free Slot
  17. Free Slot
  18. Free Slot
  19. Free Slot
  20. Free Slot
  21. Free Slot
  22. Free Slot
  23. Free Slot
  24. Free Slot
 
Top Bottom